# SDR AALA202311145295

- Difficulty date: November 12, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 67,364 hours, 33,687 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT RIGHT DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PRESSURE LOW. MAINTENANCE SERVICED DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00.
